海量图书期刊资源,随时随地畅享阅读乐趣
Character-multiplicity dualityVogan, Jr., David A. · Duke Mathematical Journal · 1982
Quasisplit Hecke algebras and symmetric spacesLusztig, George; Vogan Jr., David A. · Duke Mathematical Journal · 2014
Unipotent Representations of Complex Semisimple GroupsDan Barbasch and David A. Vogan, Jr. · Annals of Mathematics (Second Series) · 1985
Irreducible characters of semisimple Lie groups IVogan, Jr., David A. · Duke Mathematical Journal · 1979
Harish-Chandra's Method of DescentJeffrey Adams and David A. Vogan Jr. · American Journal of Mathematics · 1992
L-Groups, Projective Representations, and the Langlands ClassificationJeffrey Adams and David A. Vogan, Jr. · American Journal of Mathematics · 1992
Irreducible characters of semisimple Lie groups II. The Kazhdan-Lusztig conjecturesVogan, Jr., David A. · Duke Mathematical Journal · 1979
Davis Martin, Putnam Hilary, and Robinson Julia. The decision problem for exponential diophantine equations. Annals of mathematics, second series vol. 74 (1961), pp. 425–436.Rogers, Hartley · The Journal of Symbolic Logic · 1970